Alert archive / Ohio / Severe Thunderstorm Warnings in 2023

Severe Thunderstorm Warning 52, NWS Cleveland, OH

June 25, 2023Wood County, Ohio

NWS Cleveland, OH issued this severe thunderstorm warning at Jun 25, 2023, 6:13 PM EDT for Wood County, Ohio. It was in force for 62 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 25, 2023, 6:13 PM EDT (22:13 UTC)
Expired
Jun 25, 2023, 7:15 PM EDT
In force
62 min
Issued by
NWS Cleveland, OH
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

County Wood County, OH

The radar

The Detroit radar (KDTX), 150 km from the middle of the area, began a volume at 22:17 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 25, 6:44 PM EDTHAIL 0.751 N North Baltimore, OH

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 6 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 25, 4:18 PM EDTTornado WatchSPC4 hr

The nearest sounding before it

Detroit, MI (KDTX), launched 12:00Z, 10.2 hours before the alert went out and 153 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Detroit, MI at 12:00Z on 2023-06-25Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 91 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Detroit, MI at 12:00Z on 2023-06-25The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 48 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
91 J/kg
Mixed-layer CIN
-40 J/kg
Mixed-layer LCL
1335 m above ground
0-6 km bulk shear
20 kt
0-1 km storm-relative helicity
48 m²/s²
0-3 km storm-relative helicity
115 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

289 
WUUS51 KCLE 252213
SVRCLE
OHC173-252315-
/O.NEW.KCLE.SV.W.0052.230625T2213Z-230625T2315Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Cleveland OH
613 PM EDT Sun Jun 25 2023

The National Weather Service in Cleveland has issued a

* Severe Thunderstorm Warning for...
  Wood County in northwestern Ohio...

* Until 715 PM EDT.

* At 612 PM EDT, a severe thunderstorm was located near Holgate, or
  12 miles south of Napoleon, moving east at 45 mph.

  HAZARD...60 mph wind gusts and quarter size hail.

  SOURCE...Radar indicated.

  IMPACT...Minor damage to vehicles is possible. Expect damage to 
           trees and power lines.

* Locations impacted include...
  Bowling Green, Fostoria, North Baltimore, Weston, Pemberville,
  Haskins, Luckey, Bradner, Grand Rapids, Wayne, Bloomdale,
  Risingsun, Cygnet, Portage, Jerry City, Tontogany, Hoytville,
  Custar, West Millgrove and Milton Center.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Tornado Watch remains in effect until 1100 PM EDT for northwestern
Ohio.

For your protection move to an interior room on the lowest floor of a
building.

Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.

A Tornado Watch remains in effect until 1100 PM EDT for northwestern
Ohio.

&&

LAT...LON 4141 8388 4142 8387 4141 8386 4143 8384
      4151 8341 4117 8342 4117 8388
TIME...MOT...LOC 2212Z 248DEG 40KT 4123 8404 

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$

Garuckas
3 follow-up statements
151 
WWUS51 KCLE 252242
SVSCLE

Severe Weather Statement
National Weather Service Cleveland OH
642 PM EDT Sun Jun 25 2023

OHC173-252315-
/O.CON.KCLE.SV.W.0052.000000T0000Z-230625T2315Z/
Wood OH-
642 PM EDT Sun Jun 25 2023

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 715 PM EDT
FOR WOOD COUNTY...

At 642 PM EDT, a severe thunderstorm was located near North
Baltimore, or 9 miles south of Bowling Green, moving east at 60 mph.

HAZARD...60 mph wind gusts and quarter size hail.

SOURCE...Radar indicated.

IMPACT...Minor damage to vehicles is possible. Expect damage to 
         trees and power lines.

Locations impacted include...
Bowling Green, Fostoria, North Baltimore, Weston, Pemberville,
Haskins, Luckey, Bradner, Wayne, Bloomdale, Risingsun, Cygnet,
Portage, Jerry City, Tontogany, Hoytville, West Millgrove and
Bairdstown.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Tornado Watch remains in effect until 1100 PM EDT for northwestern
Ohio.

For your protection move to an interior room on the lowest floor of a
building.

Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.

&&

LAT...LON 4117 8380 4143 8382 4151 8341 4117 8342
TIME...MOT...LOC 2242Z 248DEG 52KT 4125 8369 

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$

Garuckas
022 
WWUS51 KCLE 252258
SVSCLE

Severe Weather Statement
National Weather Service Cleveland OH
658 PM EDT Sun Jun 25 2023

OHC173-252315-
/O.CON.KCLE.SV.W.0052.000000T0000Z-230625T2315Z/
Wood OH-
658 PM EDT Sun Jun 25 2023

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 715 PM EDT
FOR SOUTHEASTERN WOOD COUNTY...

At 657 PM EDT, a severe thunderstorm was located 9 miles north of
Fostoria, moving east at 45 mph.

HAZARD...60 mph wind gusts and quarter size hail.

SOURCE...Radar indicated.

IMPACT...Minor damage to vehicles is possible. Expect damage to 
         trees and power lines.

Locations impacted include...
Bowling Green, Fostoria, North Baltimore, Pemberville, Luckey,
Bradner, Wayne, Bloomdale, Risingsun, Cygnet, Portage, Jerry City,
West Millgrove and Bairdstown.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Tornado Watch remains in effect until 1100 PM EDT for northwestern
Ohio.

For your protection move to an interior room on the lowest floor of a
building.

Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.

&&

LAT...LON 4117 8367 4146 8365 4151 8341 4117 8342
TIME...MOT...LOC 2257Z 254DEG 39KT 4129 8347 

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$

Garuckas
277 
WWUS51 KCLE 252307
SVSCLE

Severe Weather Statement
National Weather Service Cleveland OH
707 PM EDT Sun Jun 25 2023

OHC173-252317-
/O.EXP.KCLE.SV.W.0052.000000T0000Z-230625T2315Z/
Wood OH-
707 PM EDT Sun Jun 25 2023

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN WOOD COUNTY WILL
EXPIRE AT 715 PM EDT...
        
The storm which prompted the warning has moved out of the area.
Therefore, the warning will be allowed to expire.

A Tornado Watch remains in effect until 1100 PM EDT for northwestern
Ohio.

LAT...LON 4117 8367 4146 8365 4151 8341 4117 8342
TIME...MOT...LOC 2307Z 248DEG 40KT 4133 8334 

$$

Garuckas

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Cleveland, OH wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 25, 3:31 PM EDT, 2 hours 42 minutes earlier.

Area forecast discussion, Jun 25, 3:31 PM EDT, 2 hours 42 minutes before
Area Forecast Discussion
National Weather Service Cleveland OH
331 PM EDT Sun Jun 25 2023

.SYNOPSIS...
A warm front extending from low pressure over Wisconsin will
move eastward across the area today and may stall near the south
shore of Lake Erie. This will be followed by a cold front
sweeping eastward across the area tonight. Low pressure slowly
drifts east across the Great Lakes region through mid week.

&&

.NEAR TERM /THROUGH MONDAY NIGHT/...
The atmosphere has been behaving so far. The outflow boundary
from the morning convection has been able to generate some weak
convection from Stark County northward to Cuyahoga and Lake
Counties. These have struggled in the slightly drier air. The
atmosphere across the western CWA has recovered as we wait for
the instability moves into the region from the west. We will
continue to monitor the interaction of the outflow/differential
heating boundary and lake breeze boundary from Lake County to
Erie County, PA.

The main show still should occur ahead of the cold front that
is moving across Indiana. 7H jet will interact with the current
convection that is over Indiana and assist with its development
in a very unstable airmass (mixed layer CAPE 2000+). The shear
across the region is adequate but with numerous boundaries (warm
front, outflow, lake boundary) moving across the region we will
need to watch for storms latching onto a boundary and potentially
spinning something up. Still think a squall line/QLCS develops
after we see discrete cells over Indiana. NW Ohio has the best
chances of seeing strong damaging winds and large hail.

Storms likely move into the western CWA 5 pm to 7 pm then
continue eastward through the remainder of the evening. The
central CWA should be impacted 7 pm to 9 pm. Will monitor NE OH
into NW PA for development near the warm front and lake breeze
interaction. There may be a couple rounds of thunder for a few
locations.

Things calm down a bit after midnight as the cold front races across
the region. The cool upper level low will remain over the region
through Monday with periods of rain anticipated. If we are able
to get any heating Monday afternoon ahead of a secondary cold
front there could be a threat for some small hail from the
stronger convection that develops. Highs Monday in the 70's.

Coverage of the showers should decrease a bit after sunset
Monday but we should continue to see scattered coverage,
especially across NE OH into NW PA. Lows Monday night dip to
within a couple degrees of 60.

&&

.SHORT TERM /TUESDAY THROUGH WEDNESDAY NIGHT/...
A large mid/upper closed low will continue to slowly move east
across southern Ontario Province Tuesday before opening up into a
broad mid/upper eastern CONUS trough Tuesday night and gradually
lifting into a position from the NE U.S. into the Mid Atlantic by
Wednesday night. This will drag another reinforcing cold front
across the region Tuesday evening into Tuesday night. Moisture
continuing to wrap around the mid/upper low as it gradually fills
and opens up combined with mid-level vorticity and associated lift
beneath the low and diurnal instability beneath the cold pool will
lead to showers and a few thunderstorms blossoming again with
daytime heating on Tuesday. The moisture will not be as deep as
earlier in the week due to low-level flow trending more W to WNW,
but the above mentioned factors will still lead to high coverage of
precipitation in the afternoon and evening, so have PoPs quickly
increasing to likely to categorical by mid morning Tuesday. The
highest coverage will be from north central Ohio eastward into NW
PA.

One last organized band of convective showers should accompany the
cold frontal boundary Tuesday evening into Tuesday night before
drier air and increasing subsidence shifts the lingering showers
into mainly far NE Ohio and NW PA late Tuesday night and Wednesday.
These lingering showers will actually be aided by Lake Erie moisture
due to NW flow across the lake behind the front, a marginal lake
surface to 850 Delta T around 10 C, upslope flow, and a trailing
surface trough as the main mid/upper trough gradually exits. Lake
enhanced showers are rare for June, but this has been a cool summer
so far with numerous upper lows and deep troughs, so it is not
surprising. Broad surface ridging building east from the western
Great Lakes Wednesday evening and Wednesday night will finally bring
dry conditions to all areas.

Highs Tuesday and Wednesday will remain well below normal in the
upper 60s/low 70s in most areas, but upper 70s/low 80s will sneak
into NW Ohio by Wednesday. Lows Tuesday night will fall into the
upper 50s/low 60s, with mid/upper 50s Wednesday night.

&&

.LONG TERM /THURSDAY THROUGH SUNDAY/...
A warming trend will begin Thursday as a broad surface high quickly
slides from the Great Lakes and Ohio Valley during the day to the
east coast by Thursday night while the mid/upper trough over the NE
U.S. also lifts out. This will allow broad mid/upper ridging over
the Plains and Mississippi Valley Thursday to briefly expand east
into the lower Great Lakes and Ohio Valley Thursday night and
Friday. This pattern will set up strong warm/moist advection by
Thursday night and Friday as a warm front lifts into the region.
However, the location of the warm front and how far north it gets is
uncertain due to a possible shortwave cresting the ridge Thursday
night into Friday. This shortwave will be on the nose of the
stronger low-level jet and resultant warm/moist advection, so MCS
activity is likely, but the location of the warm front and
associated theta e gradient will be the key in where the
thunderstorms end up. Even outside of the organized MCS path, the
moisture advection and isentropic ascent will lead to some showers
ahead of the warm front Thursday night into Friday, so kept slight
chance to chance PoPs. Highs in the upper 70s/low 80s Thursday will
warm solidly into the low/mid 80s Friday with dew points creeping
up, so it will start to feel more muggy.

There is still some uncertainty for next weekend regarding the
timing and strength of the most organized/widespread showers and
thunderstorms, but trends are supporting amplification of mid/upper
troughing over the Upper Midwest, Great Lakes, and NE U.S. by late
in the weekend which will lead to a strong cold frontal passage
Saturday or Sunday. The entire area should finally be pulled into
the warm sector ahead of the front by Saturday allowing for decent
heat and humidity to work with, but convective debris, lead
shortwave energy, timing of the main front, and shear parameters are
all uncertain 7 days out, so it is impossible to say whether or not
there will be severe weather. This will have to be watched throughout
the week. The frontal passage may be slow with a persistent boundary
in the area, so heavy rainfall will also be possible. Highs will
remain in the 80s and humid through the weekend.

&&

.AVIATION /18Z Sunday THROUGH Friday/...
Southerly winds continue ahead of a cold front that was located
near the IL/IN border as of 17Z. Thunderstorms area expected to
develop along and ahead of this boundary as it moves eastward.
Some of the storms may be severe as they move across northern
Ohio. Ahead of the thunderstorms expect VFR conditions. The
storms are expected to cause IFR/LIFR conditions in heavy rain.
Winds gusts may exceed 50 knots with the strongest convection
which could evolve into a squall line moving across northern
Ohio through the evening.

MVFR ceilings are possible in the wake of the cold front
overnight which should persist into Monday as periods of rain
develop under the cool upper level low. Southwest winds on
Monday may gusts 20 to 25 knots.

Outlook...Non-VFR in showers and thunderstorms Monday through
Tuesday night.

&&

.MARINE...
Showers and thunderstorms will cross Lake Erie this evening as a
cold front moves east across the region. These storms could be
strong to severe with winds over 50 knots, hail, and cloud-to-ground
lightning. Otherwise, the lake will remain fairly quiet through
early this week with winds becoming SSW at 10-20 knots tonight and
WSW at 10-15 knots Monday. Winds increase to 15-20 knots Monday
night and Tuesday allowing waves to approach 4 feet by Tuesday in
the central and eastern basins. Winds then turn NW at 15-20 knots
Tuesday night into Wednesday, so Small Craft headlines are possible
during the midweek period. High pressure building in Wednesday night
and Thursday will bring light and variable winds before winds turn E
to SE at 5-10 knots Thursday night and Friday as a warm front approaches.

&&

.CLE WATCHES/WARNINGS/ADVISORIES...
OH...None.
PA...None.
MARINE...None.

&&

SYNOPSIS...MM
NEAR TERM...MM
SHORT TERM...Garuckas
LONG TERM...Garuckas
AVIATION...MM
MARINE...Garuckas
Hazardous weather outlook, Jun 25, 4:28 PM EDT, 1 hour 45 minutes before
Hazardous Weather Outlook
National Weather Service Cleveland OH
428 PM EDT Sun Jun 25 2023

LEZ142>144-162>164-OHZ003-006>009-017>019-027>029-036-037-047-262030-
Maumee Bay to Reno Beach OH-Reno Beach to The Islands OH-
The Islands to Vermilion OH-
Detroit River Lt. to Maumee Bay OH to Reno Beach OH beyond 5NM
offshoreline to US-Canadian border-
Reno Beach to The Islands OH beyond 5NM off shoreline to US-
Canadian border-
The Islands to Vermilion OH beyond 5 nm off shoreline to US-
Canadian border-Lucas-Wood-Ottawa-Sandusky-Erie-Hancock-Seneca-Huron-
Wyandot-Crawford-Richland-Marion-Morrow-Knox-
428 PM EDT Sun Jun 25 2023

...TORNADO WATCH 381 IN EFFECT UNTIL 11 PM EDT THIS EVENING...

This Hazardous Weather Outlook is for Lake Erie, north central Ohio
and northwest Ohio.

.DAY ONE...Tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Tornado Watch.

.DAYS TWO THROUGH SEVEN...Monday through Saturday.

Hazardous weather is not expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation will likely be needed. Please relay any
information about observed severe weather to the NWS while following
all local, state, and CDC guidelines.

LEZ145>147-165>167-OHZ010>013-020>022-030>032-038-262030-
Vermilion to Avon Point OH-Avon Point to Willowick OH-
Willowick to Geneva-on-the Lake OH-
Vermilion to Avon Point OH beyond 5 nm off shoreline to US-
Canadian border-
Avon Point to Willowick OH beyond 5 nm off shoreline to US-
Canadian border-Willowick to Geneva-on-the-
Lake OH beyond 5NM off shoreline to US-Canadian border-Lorain-
Cuyahoga-Lake-Geauga-Medina-Summit-Portage-Ashland-Wayne-Stark-
Holmes-
428 PM EDT Sun Jun 25 2023

This Hazardous Weather Outlook is for Lake Erie, north central Ohio
and northeast Ohio.

.DAY ONE...Tonight.

There is a slight risk of severe weather with thunderstorms this
evening. Damaging winds will be the primary threat but large and
a tornado may occur.

.DAYS TWO THROUGH SEVEN...Monday through Saturday.

Hazardous weather is not expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation may be needed.

LEZ061-148-149-168-169-OHZ014-023-033-089-PAZ001>003-262030-
Ripley to Buffalo NY extending from 5NM off shoreline to US-
Canadian border-Geneva-on-the-Lake to Conneaut OH-
Conneaut OH to Ripley NY-Geneva-on-the-
Lake to Conneaut OH beyond 5 nm off shoreline to US-Canadian border-
Conneaut OH to Ripley NY beyond 5 nm off shoreline to US-
Canadian border-Ashtabula Inland-Trumbull-Mahoning-
Ashtabula Lakeshore-Northern Erie-Southern Erie-Crawford-
428 PM EDT Sun Jun 25 2023

This Hazardous Weather Outlook is for Lake Erie, northeast Ohio and
northwest Pennsylvania.

.DAY ONE...Tonight.

There is a marginal risk of severe weather with thunderstorms this
evening. Damaging winds will be the primary but hail is also
possible. A low end tornado threat is also present.

.DAYS TWO THROUGH SEVEN...Monday through Saturday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation may be needed.

In the hours before

Special weather statement, Jun 25, 5:25 PM EDT, 48 minutes before
Special Weather Statement
National Weather Service Cleveland OH
525 PM EDT Sun Jun 25 2023

OHZ003-006-252230-
Wood OH-Lucas OH-
525 PM EDT Sun Jun 25 2023

...Strong thunderstorms will impact portions of northern Wood and
Lucas Counties through 630 PM EDT...

At 525 PM EDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Morenci to 6 miles northeast of Defiance
to Payne. Movement was east at 30 mph.

HAZARD...Wind gusts up to 50 mph and pea size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
Toledo, Bowling Green, Swanton, Perrysburg, Oregon, Sylvania,
Rossford, Waterville, Northwood, Whitehouse, Holland, Weston, Maumee,
Ottawa Hills, Walbridge, Pemberville, Millbury, Haskins, Luckey and
Grand Rapids.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

A Tornado Watch remains in effect until 1100 PM EDT for northwestern
Ohio.

&&

LAT...LON 4172 8388 4173 8346 4173 8345 4172 8347
      4170 8346 4169 8343 4169 8335 4171 8334
      4164 8323 4162 8318 4162 8342 4135 8342
      4135 8388
TIME...MOT...LOC 2125Z 272DEG 27KT 4174 8412 4137 8432 4110 8476

MAX HAIL SIZE...0.25 IN
MAX WIND GUST...50 MPH

Kahn
Local storm report, Jun 25, 5:52 PM EDT, 21 minutes before
Preliminary Local Storm Report
National Weather Service Cleveland OH
552 PM EDT Sun Jun 25 2023

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0543 PM     Tstm Wnd Gst     4 N Whitehouse          41.58N 83.80W
06/25/2023  M53 MPH          Lucas              OH   ASOS

            ASOS station KTOL Toledo.

&&
Local storm report, Jun 25, 6:04 PM EDT, 9 minutes before
Preliminary Local Storm Report
National Weather Service Cleveland OH
604 PM EDT Sun Jun 25 2023

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0559 PM     Tstm Wnd Dmg     2 NE Maumee             41.60N 83.63W
06/25/2023                   Lucas              OH   911 Call Center

            Utility wires down.

&&
Special weather statement, Jun 25, 6:05 PM EDT, 8 minutes before
Special Weather Statement
National Weather Service Cleveland OH
605 PM EDT Sun Jun 25 2023

OHZ006-252300-
Wood OH-
605 PM EDT Sun Jun 25 2023

...A strong thunderstorm will impact portions of southern Wood County
through 700 PM EDT...

At 604 PM EDT, Doppler radar was tracking a strong thunderstorm near
Holgate, or 11 miles southeast of Defiance, moving northeast at 45
mph.

HAZARD...Wind gusts up to 50 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects.

Locations impacted include...
Bowling Green, Fostoria, North Baltimore, Weston, Bradner, Wayne,
Bloomdale, Risingsun, Cygnet, Portage, Jerry City, Hoytville, Custar,
West Millgrove, Milton Center and Bairdstown.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.

A Tornado Watch remains in effect until 1100 PM EDT for northwestern
Ohio.

&&

LAT...LON 4136 8388 4136 8342 4117 8342 4117 8388
TIME...MOT...LOC 2204Z 247DEG 39KT 4120 8417

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...50 MPH

Garuckas
Local storm report, Jun 25, 6:07 PM EDT, 6 minutes before
Preliminary Local Storm Report
National Weather Service Cleveland OH
607 PM EDT Sun Jun 25 2023

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0605 PM     Tstm Wnd Dmg     1 N Ottawa Hills        41.68N 83.64W
06/25/2023                   Lucas              OH   911 Call Center

            Utility wires down.

&&

The office that day

Everything else NWS Cleveland, OH issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 25, 4:09 PM EDTSpecial Marine WarningCLE50 min
Jun 25, 5:25 PM EDTSpecial Weather StatementCLELucas, Wood65 min
Jun 25, 5:41 PM EDTSevere Thunderstorm WarningCLELucas, Ottawa, Wood49 min
Jun 25, 6:05 PM EDTSpecial Marine WarningCLE85 min
Jun 25, 6:05 PM EDTSpecial Weather StatementCLEWood55 min
Jun 25, 6:31 PM EDTSpecial Weather StatementCLEHancock59 min
Jun 25, 6:36 PM EDTSevere Thunderstorm WarningCLEErie, Ottawa, Sandusky, Wood54 min
Jun 25, 6:51 PM EDTSevere Thunderstorm WarningCLEHancock18 min
Jun 25, 6:53 PM EDTSpecial Marine WarningCLE81 min
Jun 25, 7:24 PM EDTSpecial Marine WarningCLE96 min
Jun 25, 7:37 PM EDTSpecial Weather StatementCLECuyahoga, Huron, Lorain, Medina53 min

Nearby

Severe Thunderstorm Warnings in Ohio, 2023Every severe thunderstorm warning in 2023

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.